# SDR CA970626010

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 2140 · Heating System
- Part: Blower Motor
- Part number: C241500E
- Condition: Sheared
- Location: Mounting Hole
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SCREWS SHEARED OFF IN MOUNTING BRACKET.
